Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 4, NWS Melbourne, FL

March 24, 20135 counties in Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Mar 24, 2013, 3:03 PM EDT for 5 counties in Florida. It was in force for 57 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 24, 2013, 3:03 PM EDT (19:03 UTC)
Expired
Mar 24, 2013, 4:00 PM EDT
In force
57 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Brevard County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 45 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 24, 3:05 PM EDTTSTM WND GST 632 Nnw Port Saint John, FLSPACE COAST REGIONAL AIRPORT KTIX RECORDED A WIND GUST OF 55 KT/63 MPH
Mar 24, 3:07 PM EDTTSTM WND DMGTitusville Airport, FLBREVARD EMERGENCY MANAGER REPORTED ONE PLANE FLIPPED OVER AT KTIX - TITUSVILLE AIRPORT.
Mar 24, 3:10 PM EDTTSTM WND DMG2 Ssw Titusville, FLQUARTER SIZE HAIL FELL FOR FOUR MINUTES, FUNNEL CLOUD SIGHTED, ESTIMATED WIND GUST WELL IN EXCESS OF 60 MPH, OBJECTS BLOWN INTO POOL, LARGE TREE LIMBS DOWN AROUND NEIGHBORHOOD. MINOR ROOF DAMAGE FOUR HOUSES DOWN.
Mar 24, 3:10 PM EDTHAIL 0.883 Ssw Titusville, FLSKYWARN SPOTTER REPORTED NICKEL SIZE HAIL AND ESTIMATED WIND GUST TO 60 MPH ON COUNTY ROAD 405 NEAR WAL MART IN TITUSVILLE.
Mar 24, 3:12 PM EDTTSTM WND DMG4 Wsw Cocoa, FLROOF DAMAGE TO MOBILE HOME ON POPLAR PLACE.
Mar 24, 3:15 PM EDTTSTM WND DMG1 Ssw Port Saint John, FLTOPS SNAPPED OFF SEVERAL 60 TO 80 FOOT PINE TREES, PORTABLE BASKETBALL HOOP FELL ONTO CAR ON SUGARTOWN STREET. POSSIBLE TORNADO.
Mar 24, 3:15 PM EDTTSTM WND DMG2 Ssw Cocoa, FLFLORIDA TODAY AND NWS STORM SURVEY CREW REPORTED ROOF DAMAGE AT WMEL RADIO STATION ON PLUCKELBAUM RD. LARGE TREE LIMBS DOWN.
Mar 24, 3:20 PM EDTTSTM WND DMGEse Cape Canaveral, FLROOF DAMAGE TO APARTMENT BUILDING ON ADAMS AVE.
Mar 24, 3:21 PM EDTTSTM WND GST 584 Nne Cocoa, FLMESONET SITE AR909 MEASURED WIND GUST OF 50 KT/ 58 MPH.
Mar 24, 3:22 PM EDTTSTM WND GST 631 S Cape Canaveral, FLSTRONG STRAIGHT LINE WIND GUST ESTIMATED TO 63 MPH.
Mar 24, 3:24 PM EDTTSTM WND GST 586 Nne Cape Canaveral, FLCAPE CANAVERAL AIR FORCE STATION SKID STRIP MEASURED WIND GUST OF 50 KT/58 MPH FROM 290 DEGREES.
Mar 24, 3:24 PM EDTTSTM WND GST 672 Nne Cape Canaveral, FLTRIDENT PIER TRDF1 MEASURED A WIND GUST OF 58 KT/67 MPH FROM THE NW.
Mar 24, 3:27 PM EDTTSTM WND GST 56S Patrick Airforce Base, FLKCOF PATRICK AIR FORCE BASE MEASURED WIND GUST OF 49 KT/ 56 MPH FROM 300 DEGREES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 7.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2013-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 763 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2013-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 299 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
763 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
299 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

027 
WUUS52 KMLB 241903
SVRMLB
FLC009-095-097-117-127-242000-
/O.NEW.KMLB.SV.W.0004.130324T1903Z-130324T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
303 PM EDT SUN MAR 24 2013

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BREVARD COUNTY IN FLORIDA
  SOUTHEASTERN ORANGE COUNTY IN FLORIDA
  NORTHEASTERN OSCEOLA COUNTY IN FLORIDA
  SOUTHEASTERN SEMINOLE COUNTY IN FLORIDA
  EXTREME SOUTHEASTERN VOLUSIA COUNTY IN FLORIDA

* UNTIL 400 PM EDT.

* AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE MOVING 
  THROUGH EAST ORANGE COUNTY TOWARD TITUSVILLE...CAPE
  CANAVERAL...COCOA...AND ROCKLEDGE...MOVING EAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  LONE CABBAGE FISH CAMP...SCOTTSMOOR...CANAVERAL GROVES...MIMS...
  TITUSVILLE...TITUSVILLE AIRPORT...PORT SAINT JOHN...SHARPES...
  COCOA...ROCKLEDGE...HAULOVER CANAL...VIERA...SUNTREE...MERRITT
  ISLAND...KENNEDY SPACE CENTER...MERRITT ISLAND WILDLIFE REFUGE...
  KLONDIKE BEACH...PATRICK AIR FORCE BASE...COCOA BEACH...PLAYALINDA
  BEACH...CAPE CANAVERAL...JETTY PARK AND PORT CANAVERAL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE 
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS!

&&

LAT...LON 2843 8057 2838 8059 2818 8059 2819 8064
      2820 8064 2819 8065 2826 8124 2860 8121
      2879 8105 2879 8077 2871 8071 2873 8070
      2876 8074 2879 8075 2879 8072 2856 8056
      2846 8052
TIME...MOT...LOC 1900Z 266DEG 46KT 2850 8097

$$

DWS
1 follow-up statement
385 
WWUS52 KMLB 241938
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
338 PM EDT SUN MAR 24 2013

FLC009-095-097-117-127-241948-
/O.CAN.KMLB.SV.W.0004.000000T0000Z-130324T2000Z/
SEMINOLE-ORANGE-OSCEOLA-VOLUSIA-BREVARD-
338 PM EDT SUN MAR 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BREVARD...EXTREME
SOUTHEASTERN VOLUSIA...NORTHEASTERN OSCEOLA...SOUTHEASTERN ORANGE AND
SOUTHEASTERN SEMINOLE COUNTIES IS CANCELLED...

THE SEVERE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND WERE NO
LONGER CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A
RESULT...THE WARNING HAS BEEN CANCELLED. HOWEVER...HEAVY RAIN AND
DANGEROUS LIGHTNING STRIKES WILL CONTINUE TO BE POSSIBLE.

LAT...LON 2843 8057 2838 8059 2818 8059 2819 8064
      2820 8064 2819 8065 2826 8124 2860 8121
      2879 8105 2879 8077 2871 8071 2873 8070
      2876 8074 2879 8075 2879 8072 2856 8056
      2846 8052
TIME...MOT...LOC 1938Z 266DEG 46KT 2852 8042

$$

DWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 9:59 AM EDT, 5 hours 4 minutes earlier.

Area forecast discussion, Mar 24, 9:59 AM EDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
959 AM EDT SUN MAR 24 2013

.DISCUSSION...

...WINDY AND WARM WITH A THREAT FOR STRONG STORMS THIS AFTERNOON...

.UPDATE...A LINE OF SHOWERS AND THUNDERSTORMS MOVING FROM THE ERN FL
BIG BEND TOWARD THE NRN PENINSULA THIS MORNING WILL REACH NORTHERN
PORTIONS OF E CENTRAL FL BY EARLY AFTERNOON AND THEN IS FORECAST TO
WEAKEN SOMEWHAT AS IT MOVES FURTHER SOUTH INTO CENTRAL AND SRN
SECTIONS DURING THE MID TO LATE AFTERNOON HOURS. THERE WILL BE A
RISK OF SEVERE WIND GUSTS WITH STORMS MAINLY ACROSS NRN AND CENTRAL
SECTIONS WITH MID LYR FLOW AT 700 MBS INCREASING TO 50-55 KNOTS.
COLD MID LVL TEMPERATURES 13C/500MBS AT KTBW THIS MORNING WILL ALSO
PORTEND AN ISOLATED SEVERE HAIL THREAT WITH THE STRONGEST STORMS
THIS AFTERNOON. STORM MOTION EXPECTED AT 45 TO 50 MPH THIS AFTERNOON
TOWARD THE ENE. SOUTHWEST WINDS WILL INCREASE TO AROUND 25 MPH BY
LATE MORNING WITH WIND GUSTS TO 35-40 MPH AHEAD OF THE CONVECTION
AND THE WIND ADVISORY REMAINS IN EFFECT. MORNING STRATUS ACROSS
CENTRAL/SRN SECTIONS WILL BECOME SCATTERED WITH LATE MORNING LOW LVL
MIXING AND SHOULD SEE HIGHS CLOSER TO NAM MOS VALUES IN THE UPPER
80S TO NEAR 90 ACROSS SRN SECTIONS AND THE MID 80S ACROSS NRN AREAS.

&&

.AVIATION...CIGS BLO 030 SHOULD LIFT BTWN 14Z-16Z...WITH TEMPO TSRA
ACROSS NRN TERMINALS 18-21Z...AND SRN TERMINALS 20Z-23Z. SW WINDS
20-25 KNOTS EXPECTED AHEAD OF THE CONVECTIVE LINE WITH GUSTS TO
30-35 KNOTS POSSIBLE. STRONG TO POSSIBLY SVR TSRA MAINLY NORTH OF A
KISM-KTIX LINE 18Z-21Z.

&&

.MARINE...STRENGTHENING SW FLOW TO 20 KNOTS OR HIGHER EXPECTED BY
LATE MORNING WITH SCA IN EFFECT. MAIN CONCERN WILL BE QUICK MOVING
STORMS THAT WILL MOVE FROM THE MAINLAND TOWARD THE INTRACOASTAL AND
NEAR SHORE ATLANTIC WATERS DURING THE AFTERNOON WITH FREQUENT
LIGHTNING...GUSTY WINDS ABOVE 40 KNOTS AND POSSIBLE HAIL. MARINERS
SHOULD BE PREPARED TO SEEK SAFE HARBOR THIS AFTERNOON.

&&

.FIRE WEATHER...STRONG AND GUSTY SW WINDS...STRONG TRANSPORT WINDS
AND HIGH DISPERSION WILL MAKE FIRE SPREAD AN ISSUE FOR ANY NEW OF
EXISTING FIRES THIS AFTERNOON. GUSTY WEST WINDS AND DRY CONDITIONS
ON MONDAY WILL LIKELY NECESSITATE FIRE WEATHER HEADLINES FOR MONDAY
AFTERNOON.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING
     FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-
     NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
     SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.

AM...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 8 AM EDT TUESDAY
     FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
     COUNTY LINE OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET OUT 20 NM-WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
     60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 4 AM EDT MONDAY
     FOR COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET
     OUT 20 NM.

&&

VOLKMER/SPRATT
Hazardous weather outlook, Mar 24, 5:58 AM EDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
558 AM EDT SUN MAR 24 2013

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-242300-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
558 AM EDT SUN MAR 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO REACH LAKE AND
VOLUSIA COUNTIES BY EARLY AFTERNOON AND CONTINUE SOUTHWARD OVER
THE REGION THROUGH THE REST OF THE DAY. STORMS WILL HAVE THE
POTENTIAL TO PRODUCE MARGINALLY SEVERE WIND GUSTS AROUND 60 MPH
AND HAIL QUARTER SIZED OR GREATER AS IT INITIALLY MOVES INTO AREAS
NORTHWEST OF INTERSTATE 4. STORM MOTION WILL BE QUICKLY TOWARD THE
EAST-NORTHEAST AROUND 50 MPH.

AS THIS BAND CONTINUES TO MOVE FARTHER SOUTH OF THE ORLANDO AREA IT
IS EXPECTED TO GRADUALLY WEAKEN. HOWEVER STRONG STORMS WILL STILL
BE POSSIBLE WITH THE MAIN THREATS BEING FREQUENT CLOUD TO GROUND
LIGHTNING...WIND GUSTS AROUND 40 TO 50 MPH AND SMALL HAIL.

.HIGH WIND IMPACT...
WINDS WILL QUICKLY INCREASE OUT OF THE SOUTHWEST TODAY UP TO 20 TO
25 MPH WITH FREQUENT GUSTS BETWEEN 35 AND 40 MPH INTO THE AFTERNOON.

THESE STRONG WINDS WILL BLOW LOOSE OBJECTS AROUND AND CAN MAKE
HIGH SPEED TRAVEL ON HIGHWAYS DIFFICULT FOR HIGH PROFILE VEHICLES.
THESE CONDITIONS WILL ALSO MAKE BOATING ON INLAND LAKES AND
WATERWAYS VERY DANGEROUS. A WIND ADVISORY IS IN EFFECT FROM LATE
MORNING INTO THE AFTERNOON ACROSS THE AREA.

.RIP CURRENT IMPACT...
STRONG SOUTHWEST WINDS WILL PRODUCE ROUGHER SURF ALONG AREA
BEACHES TODAY. ALSO A SMALL SWELL WILL PRODUCE A LOW TO MODERATE
THREAT OF RIP CURRENTS. ALWAYS SWIM NEAR A LIFEGUARD AND NEVER
SWIM ALONE.

.MARINE THUNDERSTORM GUST IMPACT...
A LINE OF SHOWERS AND STORMS WILL MOVE INTO NORTH CENTRAL FLORIDA
EARLY IN THE AFTERNOON AND CONTINUE TO MOVE SOUTHWARD OVER THE
AREA THROUGH THE REST OF THE DAY. STORMS ALONG THIS LINE WILL MOVE
QUICKLY TOWARD THE EAST-NORTHEAST AROUND 50 KNOTS AND WILL HAVE
THE POTENTIAL TO PRODUCE WIND GUSTS IN EXCESS OF 40 KNOTS.

.WIND AND SEA IMPACT...
HAZARDOUS BOATING CONDITIONS EXPECTED OVER THE WATERS TODAY AS
WINDS STRENGTHEN OUT OF THE SOUTH-SOUTHWEST UP TO 20 TO 25 KNOTS
AHEAD OF AN APPROACHING COLD FRONT. WINDS WILL REMAIN STRONG AS
THEY VEER TO THE WEST-NORTHWEST INTO TONIGHT WITH THE FRONT
MOVING ACROSS THE WATERS. A SMALL CRAFT ADVISORY GOES INTO EFFECT
FOR THE ENTIRE COASTAL WATERS BY LATE THIS MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
HAZARDOUS BOATING CONDITIONS WILL PERSIST OVER MUCH OF THE
COASTAL WATERS EARLY THIS WEEK AS ELEVATED NORTHWEST WINDS
CONTINUE.

DRIER AIR BEHIND THE COLD FRONT WILL INCREASE FIRE WEATHER
CONCERNS THROUGH MUCH OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

WEITLICH

In the hours before

Local storm report, Mar 24, 1:15 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
115 PM EDT SUN MAR 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     NON-TSTM WND GST SANFORD                 28.79N 81.28W
03/24/2013  M46 MPH          SEMINOLE           FL   ASOS

            KSFB ASOS MEASURED A WIND GUST OF 40KT/46 MPH FROM 240
            DEGREES

&&

JRC
Local storm report, Mar 24, 2:35 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
235 PM EDT SUN MAR 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             3 W LAKE LOUISA         28.48N 81.78W
03/24/2013  M1.00 INCH       LAKE               FL   TRAINED SPOTTER

            QUARTER SIZE HAIL FELL FOR 10 MINUTES. ESTIMATED
            SUSTAINED WIND 45 MPH.

&&

JRC
Local storm report, Mar 24, 2:38 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
238 PM EDT SUN MAR 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     TSTM WND GST     5 SSW ALTAMONTE SPRINGS 28.60N 81.42W
03/24/2013  E60 MPH          ORANGE             FL   TRAINED SPOTTER

            ESTIMATED WIND GUST 50 TO 60 MPH REPORTED BY SKYWARN
            SPOTTER.

&&

JRC
Local storm report, Mar 24, 2:40 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
240 PM EDT SUN MAR 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     HAIL             OCOEE                   28.57N 81.53W
03/24/2013  M0.70 INCH       ORANGE             FL   TRAINED SPOTTER

            SKYWARN SPOTTER REPORTED DIME SIZE HAIL IN OCOEE.

&&

JRC
Local storm report, Mar 24, 2:43 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
243 PM EDT SUN MAR 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     HAIL             3 SE OCOEE              28.54N 81.50W
03/24/2013  M0.70 INCH       ORANGE             FL   TRAINED SPOTTER

            SKYWARN SPOTTER REPORTED DIME SIZE HAIL NEAR INTERSECTION
            OF WINTER GARDEN RD AND APOPKA VINELAND RD.

&&

JRC
Local storm report, Mar 24, 2:56 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
256 PM EDT SUN MAR 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     TSTM WND GST     ORLANDO EXECUTIVE AIRPO 28.55N 81.34W
03/24/2013  M62 MPH          ORANGE             FL   ASOS

            KORL ASOS MEASURED A WIND GUST OF 54KT/62 MPH FROM 290
            DEGREES.

&&

JRC

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 4:50 AM EDTWind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia15 hr
Mar 24, 1:57 PM EDTSevere Thunderstorm WarningMLBLake, Orange33 min
Mar 24, 2:14 PM EDTTornado WarningMLBLake, Orange31 min
Mar 24, 2:29 PM EDTTornado WarningMLBOrange31 min
Mar 24, 2:35 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola, Seminole55 min
Mar 24, 2:49 PM EDTTornado WarningMLBBrevard, Orange26 min
Mar 24, 2:57 PM EDTSpecial Marine WarningMLB2 hr
Mar 24, 3:18 PM EDTTornado WarningMLBBrevard27 min
Mar 24, 3:55 PM EDTSpecial Weather StatementMLBBrevard, Orange, Osceola65 min
Mar 24, 3:57 PM EDTSpecial Marine WarningMLB2 hr
Mar 24, 5:07 PM EDTSpecial Weather StatementMLBBrevard, Indian River, Okeechobee, Saint Lucie53 min
Mar 24, 5:55 PM EDTSpecial Weather StatementMLBIndian River, Okeechobee, Saint Lucie50 min
Mar 24, 6:00 PM EDTSpecial Marine WarningMLB2 hr
Mar 24, 6:41 PM EDTSpecial Weather StatementMLBMartin49 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.